# SDR CALA2025071106443

- Difficulty date: July 7, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N77592
- Make and model: Boeing 737-9
- Aircraft serial: 67638
- Aircraft time: 1,116 hours, 381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR RAFT GIRT BAR HAS EXCESS MATERIAL HANGING WHEN STOWED /DISARMED,  EXCESS MATERIAL TUCKED PER AMM TASK 25-66-01-601-804, NO FURTHER DEFECTS NOTED AT THIS TIME.
